Quadrilaterals with perpendicular diagonals

Shirali, Shailesh (2017) Quadrilaterals with perpendicular diagonals. At Right Angles, 6 (2). pp. 30-37.

[img]
Preview
Text - Published Version
Download (345kB) | Preview

Abstract

In this article, we study a few properties possessed by any quadrilateral whose diagonals are perpendicular to each other. A four-sided figure possessing such a property is known as an ortho-diagonal quadrilateral. Many special four-sided shapes with which we are familiar have this property: squares, rhombuses (where all four sides have equal length) and kites (where two pairs of adjacent sides have equal lengths). It may come as a surprise to the reader to find that such a simple requirement (diagonals perpendicular to each other) can lead to so many elementary and pleasing properties.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Matahmatecis, Quadrilateral, perpendicular, diagonals, ortho-diagonal, cyclic quadrilateral, midpoint parallelogram, midpoint rectangle, midpoint circle, maltitude, eight-point circle, indeterminate
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 15 Sep 2018 10:49
Last Modified: 29 Jul 2019 07:19
URI: http://publications.azimpremjifoundation.org/id/eprint/1340
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item